RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 120, Number 2, Pages 208–221 (Mi tmf770)  

Upper estimate of the cardinality of the set of knots generated by one- and two-dimensional braids

R. R. Bikbova, S. K. Nechaevab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Paris-Sud University 11

Abstract: We give the upper estimate for the cardinality of the set $\Omega(n,\mu)$ of knots generated by closed one- and two-dimensional braids with $n$ generators of the irreducible length $\mu$ in the limit as $n\gg1$ and $\mu\gg1$.

DOI: https://doi.org/10.4213/tmf770

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 120:2, 985–996

Bibliographic databases:

Received: 01.12.1998
Revised: 22.02.1999

Citation: R. R. Bikbov, S. K. Nechaev, “Upper estimate of the cardinality of the set of knots generated by one- and two-dimensional braids”, TMF, 120:2 (1999), 208–221; Theoret. and Math. Phys., 120:2 (1999), 985–996

Citation in format AMSBIB
\Bibitem{BikNec99}
\by R.~R.~Bikbov, S.~K.~Nechaev
\paper Upper estimate of the cardinality of the set of knots generated by one- and two-dimensional braids
\jour TMF
\yr 1999
\vol 120
\issue 2
\pages 208--221
\mathnet{http://mi.mathnet.ru/tmf770}
\crossref{https://doi.org/10.4213/tmf770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737287}
\zmath{https://zbmath.org/?q=an:0947.57008}
\elib{http://elibrary.ru/item.asp?id=13318958}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 120
\issue 2
\pages 985--996
\crossref{https://doi.org/10.1007/BF02557406}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083500600003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf770
  • https://doi.org/10.4213/tmf770
  • http://mi.mathnet.ru/eng/tmf/v120/i2/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:62
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019